Lemsip Max Decongestant Blackcurrant 10

Lemsip Max Decongestant Blackcurrant 10 Pack

1 Blocked or runny nose.
2 Headaches.
3 Sore Throat.
4 Body aches & pains.
5 Reduces fever.

Tax included. Shipping calculated at checkout.

Soldout

Regular price $13.99 Sale price $13.69 $0.30
/

Use only as direct. Always read the label prior to use
Do not use: - In children 12 years and under. - More than one sachet per dose. Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not give this medicine to children over 12 years and adolescents for more than 48hours. Unless advised by a doctor or pharmacist: - Do not take with other product containing paracetamol. Consult your doctor or pharmacist before taking this medicine: - If you are pregnant or breastfeeding. - If you have high blood pressure, heart problems. - If you are taking anti-depressant medication. - With other medicines intended to treat the symptoms of the common cold. While using this product. - This product may cause sleeplessness. - If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26: New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage. - Phenylketonurics are warned that this product contains aspartame. - Keep out of reach of children. Contains: Phenylephrine, Paracetamol. Advisory statement: contains total sugars 2.2g in a base including sucrose. Contains aspartame and saccharin. Contains 119mg (5.2mmol) of sodium which should be taken into account by those on a low sodium diet.

Reviews See what others say